# SDR CALA2024112101220

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N62884
- Make and model: Boeing 737924ER
- Aircraft serial: 42203
- Aircraft time: 30,460 hours, 10,987 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED FMC FLIGHT PLAN INFO NOT CORRECT FLIGHT DATA. REPORTING L1 DOOR REQUIRES TO BE OPENED. L1 DOOR INDICATION OPERATES NORMAL IN OPEN ADN CLOSED POSITION. OOOI INFO WAS REPORTED AND A/C SHOWS CORRECT OOOI INFO. PERFORMED BITE TEST ON PSEU, NO FAULTS REF.  FIM 3209 TASK 801, RESET FMC. NO HELP, CLEANED & ADJUSTED DOOR 1L PROX SENSOR TARGET REF TASK 52-71-11-820-801. OPS CHECK GOOD.
